# SDR 2003UALA00373

- Difficulty date: April 10, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 38,888 hours, 26,936 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR THRESHOLD WEB BS 749 TO 847 HAS LEVEL 1 CORROSION.  MAJOR REPAIR ACCOMPLISHED.  REPLACED THE WEB.
